Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Al Motairi, Hessah"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Gapeev, Pavel V. and Al Motairi, Hessah (2018) Perpetual American defaultable options in models with random dividends and partial information. Risks, 64 (4). ISSN 2227-9091

Al Motairi, Hessah and Zervos, Mihail (2017) Irreversible capital accumulation with economic impact. Applied Mathematics and Optimization, 75 (3). pp. 525-551. ISSN 0095-4616

This list was generated on Mon Apr 19 00:07:39 2021 BST.